It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jen on May 24, 2000 at 22:01:06:

In Reply to: Is this normal? posted by mary on May 23, 2000 at 19:37:03:

: I had 2 fillings today and I am wondering if it is normal to have pain in my jaw where the injection of novacaine was given? I got this done this morning and it hurts now in the back of my mouth where the novocaine was given. Thanks.

You are likely just bruised in that area. Injections in the mouth can cause bleeding, which will lead to the area being sore.

Follow Ups

All times are GMT -7. The time now is 11:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!